Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 30 of 37 found articles
 
 
  On the Solvability of Nonlinear Discrete Boundary Value Problems
 
 
Title: On the Solvability of Nonlinear Discrete Boundary Value Problems
Author: Rodriguez, Jesus
Appeared in: Journal of difference equations and applications
Paging: Volume 9 (2003) nr. 9 pages 863-867
Year: 2003-09
Contents: In this paper, we establish sufficient conditions for the existence of solutions to nonlinear, second-order, discrete boundary value problems of the form: Δ( p(t-1) x (t-1))+q (t) x (t)=f(t,x (t)), subject to x(0)=0 and x (N)=0. The nonlinearity f:R×R→R is assumed to be continuous, but not necessarily differentiable. We provide conditions for the solvability of the boundary value problem when f is of the “perturbation type” as well as when f is of “slow growth”.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 30 of 37 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands